Oklahoma, 2008

Flash Flooding and Hail in Oklahoma, March 2 to 3, 2008

March 2 to 3, 2008 · NWS TSA · 14 events in 12 counties and zones

A severe weather outbreak evolved into a flash flood event.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

A severe weather outbreak evolved into a flash flood event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 2, 8:42 PM CST, 13 minutes earlier.

Area forecast discussion, Mar 2, 8:42 PM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
842 PM CST SUN MAR 2 2008

.MESOSCALE UPDATE...
ELEVATED STORMS CONTINUE TO INCREASE ACROSS EASTERN OKLAHOMA
IN ADVANCE OF THE COLD FRONT AND SQUALL LINE MOVING INTO
THE AREA FROM THE WEST.

WIND PROFILES HAVE CONTINUED TO BECOME MORE FAVORABLE FOR
STORM ROTATION ACROSS ALL THE AREA AHEAD OF THE MAIN LINE
OF STORMS.

SURFACE-BASED CAPE HAD INCREASED IN THE PAST HOUR IN EASTERN
OKLAHOMA AND WEST-CENTRAL ARKANSAS WITH VALUES NOW BETWEEN
500 AND 1000 J/KG SOUTH OF AN OZARK TO TULSA LINE.  INSTABILITY
SHOULD GRADUALLY EXPAND TO COVER MUCH OF THE AREA AHEAD OF
THE COLD FRONT DURING THE NEXT FEW HOURS.

THERE WILL BE AN INCREASING POTENTIAL FOR SEVERE WEATHER
WITH ANY STORMS IN THE AREA.  THE CAP INDEX IS HIGH IN MUCH
OF THE AREA SUGGESTING MOST OF THE STORMS WILL STAY ELEVATED.
HOWEVER POCKETS OF WEAKER CAP ARE NOTED FROM THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS
SOUTHWEST TO THE RED RIVER.  THIS WOULD OFFER THE POSSIBILITY
OF A CELL IN THESE AREAS TO BECOME MORE SUFACE BASED.  IF THAT
WERE TO OCCUR THEN THERE WOULD BE AN INCREASED TORNADO THREAT.

LOW-LEVEL SHEAR HAS BECOME VERY HIGH IN MUCH OF THE AREA WITH
0 TO 1 KM VALUES AROUND 40 KNOTS.  THIS IMPLIES THAT BRIEF
LOW-LEVEL ROTATION COULD OCCUR WITH ANY STORM.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
     OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

     WINTER STORM WATCH FROM 8 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Mar 2, 7:30 PM CST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
730 PM CST SUN MAR 2 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
730 PM CST SUN MAR 2 2008

...SEVERE WEATHER AND LOCALLY HEAVY RAINFALL LIKELY TONIGHT FOR MUCH
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

...A SIGNIFICANT SNOWFALL EVENT REMAINS POSSIBLE MONDAY AND MONDAY
NIGHT FOR PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA....SOUTHEAST OKLAHOMA
	ONSET...AFTER 9 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER MIDNIGHT.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS .
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA.

WINTER WEATHER.
	ADDITIONAL ACCUMULATIONS TOMORROW AND TOMORROW NIGHT.

	ICE ACCUMULATION.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...MAINLY OSAGE AND PAWNEE COUNTIES.
	ONSET...AFTER 3 AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
A STRONG COLD FRONT WAS MOVING INTO NORTHEAST OKLAHOMA THIS
EVENING ACROSS FAR NORTHWEST OSAGE COUNTY.  ALONG THE FRONT...A LINE
OF STRONG THUNDERSTORMS CONTINUED ACROSS NORTH CENTRAL OKLAHOMA...
EXTENDING SOUTHWEST INTO CENTRAL OKLAHOMA.  THIS LINE WILL CONTINUE
TO PUSH EASTWARD THIS EVENING INTO THE OVERNIGHT HOURS WITH THE
POSSIBILITY OF STRONG DAMAGING WINDS AND LARGE HAIL. IN ADDITION
...ISOLATED THUNDERSTORMS WERE DEVELOPING ACROSS FAR SOUTHEAST
OKLAHOMA NEAR THE RED RIVER. A FEW OF THESE STORMS COULD BECOME
SEVERE AS THEY LIFT NORTHEAST OVERNIGHT.  A SMALL TORNADO THREAT
WILL ALSO CONTINUE ACROSS SOUTHEAST OKLAHOMA WHERE INSTABILITY WILL
BE MAXIMIZED...COUPLED WITH LOW LIFTING CONDENSATION LEVELS.

THE LARGE LINEAR AREA OF THUNDERSTORMS WILL ALSO RESULT IN HEAVY
RAINFALL TONIGHT INTO EARLY MONDAY. 1 TO 3 INCHES OF RAIN...WITH
LOCALLY HEAVIER AMOUNTS WILL BE POSSIBLE...WHICH COULD RESULT IN
SOME FLOODING AND RUNOFF PROBLEMS. A FLASH FLOOD
WATCH...OKCFFATSA...REMAINS
IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

ADDITIONALLY TONIGHT...WIND GUSTS OVER 40 MPH WILL BE LIKELY BEHIND
THE COLD FRONT ACROSS NORTHEAST OKLAHOMA...THEREFORE A WIND ADVISORY
FOR ALL OF NORTHEAST OKLAHOMA IS IN EFFECT.

MUCH COLDER AIR WILL MOVE INTO THE AREA LATE TONIGHT BEHIND THE COLD
FRONT...WHICH COULD RESULT IN SOME AREAS OF FREEZING RAIN AND SLEET
MAINLY TO THE NORTHWEST OF INTERSTATE 44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION IS ONGOING AND WILL LIKELY LAST THROUGH MUCH OF
THE NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER...HIGH WIND AND HEAVY RAIN POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT AND ASSOCIATED THUNDERSTORMS SHOULD BE EXITING
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS MONDAY MORNING. THERE
REMAINS A SMALL SEVERE WEATHER THREAT WITH THIS ACTIVITY THROUGH
ABOUT MID-MORNING MONDAY.

AS COLDER AIR SPREADS ACROSS THE REGION...A PERIOD OF SNOW...SLEET
AND FREEZING RAIN WILL BE POSSIBLE MONDAY MORNING INTO THE EARLY
AFTERNOON ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
MEANWHILE...A STRONG UPPER LEVEL LOW WILL TRACK FROM NORTHERN TEXAS
INTO WESTERN ARKANSAS BY MONDAY EVENING. ACCUMULATING SNOW WILL BE
POSSIBLE JUST TO THE NORTHWEST OF THE TRACK OF THE UPPER SYSTEM. AT
THIS TIME...A SWATH OF 4 TO 8 INCHES OF SNOW APPEARS POSSIBLE
GENERALLY NORTH OF A MCALESTER TO FORT SMITH LINE AND SOUTH OF
INTERSTATE 44. PLEASE SEE THE LATEST WINTER STORM
WATCH...OKCWSWTSA...FOR FURTHER DETAILS.

EVEN A SMALL VARIATION IN THE TRACK OF THE UPPER SYSTEM COULD ALTER
THE POSITION OF THE BAND OF HEAVY SNOW. LATER FORECASTS WILL BE ABLE
TO FINE TUNE THE BEST AREAS FOR ACCUMULATING SNOWS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT GROUPS AND AGENCIES ARE ENCOURAGED TO ENACT
WINTER WEATHER PREPAREDNESS ACTIONS IMMEDIATELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 2, 7:00 PM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CST SUN MAR 2 2008

OKZ054-059-030145-
OSAGE OK-PAWNEE OK-
700 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE AND PAWNEE

AT 700 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF WEBB CITY TO 14 MILES WEST
OF APPERSON TO 27 MILES WEST OF RALSTON...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...WYNONA...FAIRFAX...PERSHING...NELAGONEY...BURBANK...
OKESA...APPERSON...WEBB CITY...PEARSONIA...BIGHEART...FORAKER...
HULAH...GRAINOLA AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3701 9603 3687 9605 3647 9626 3644 9703
      3653 9703 3658 9691 3657 9703 3668 9703
      3672 9700 3670 9695 3677 9689 3680 9676
      3700 9674
TIME...MOT...LOC 0100Z 256DEG 43KT 3696 9689 3670 9693
          3649 9714
Special weather statement, Mar 2, 7:36 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CST SUN MAR 2 2008

OKZ049-053-030230-
CHOCTAW OK-PUSHMATAHA OK-
736 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 736 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF BOSWELL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BOSWELL...ANTLERS...
MOYERS...KOSOMA...DARWIN...KELLOND...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3391 9593 3415 9597 3418 9595 3418 9580
      3451 9580 3453 9578 3453 9569 3456 9568
      3457 9565 3447 9541
TIME...MOT...LOC 0136Z 213DEG 35KT 3410 9599
Special weather statement, Mar 2, 7:46 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
746 PM CST SUN MAR 2 2008

OKZ054-059-030230-
OSAGE OK-PAWNEE OK-
746 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 746 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHEAST OF FORAKER TO 7 MILES WEST OF
PAWNEE...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...HOMINY...WYNONA...
FAIRFAX...PERSHING...NELAGONEY...BURBANK...APPERSON...WEBB CITY...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...PAWNEE...
BLACKBURN...SKEDEE...CLEVELAND AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3699 9600 3630 9644 3632 9700 3699 9667
TIME...MOT...LOC 0146Z 259DEG 27KT 3696 9647 3636 9691
Special weather statement, Mar 2, 8:19 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CST SUN MAR 2 2008

OKZ049-073-075-030315-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
819 PM CST SUN MAR 2 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND LATIMER

AT 819 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES WEST OF DUNBAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...YANUSH...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...MCALESTER...PITTSBURG...
BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...BACHE...
ALDERSON...KREBS...CLAYTON...STANLEY...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

LAT...LON 3451 9575 3453 9573 3454 9568 3458 9569
      3458 9586 3460 9589 3504 9581 3506 9491
      3438 9553
TIME...MOT...LOC 0219Z 214DEG 42KT 3452 9573

The radar

The Western Arkansas radar (KSRX), 165 km away, was scanning. The volume nearest the first event began at 02:55 UTC.

Open the radar archive at this moment

Event by event

7 flash flood, 4 thunderstorm wind, 3 hail. Local standard time, as filed.

Hail, Pushmataha

When
March 2, 8:55 PM CST
Where
Pushmataha County, Antlers
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
34.230, -95.620

Hail, Muskogee

When
March 2, 9:15 PM CST
Where
Muskogee County, Braggs
Measured
0.75 in hail
Reported by
Post Office
Coordinates
35.670, -95.200

Thunderstorm Wind, Cherokee

When
March 2, 9:30 PM CST
Where
Cherokee County, Tahlequah
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.920, -94.970

Thunderstorm Wind, Creek

When
March 2, 9:35 PM CST
Where
Creek County, Shamrock
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.920, -96.580

Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.

Thunderstorm Wind, Choctaw

When
March 2, 9:40 PM CST
Where
Choctaw County, 3 mi NE of Boswell
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
34.061, -95.833

Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.

Hail, Creek

When
March 2, 10:20 PM CST
Where
Creek County, 1 mi W of Sapulpa
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
36.000, -96.118

Thunderstorm Wind, Tulsa

When
March 2, 10:40 PM CST
Where
Tulsa County, Broken Arrow
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
36.050, -95.780

Thunderstorm winds estimated at 60 miles an hour ripped shingles from the roof of a home.

Flash Flood, Adair

When
March 3, 6:00 AM CST to 11:00 AM CST
Where
Adair County, 5 mi SE of Stilwell to 5 mi SSE of Stilwell
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.769, -94.567

Heavy rain caused secondary roads to be flooded.

Flash Flood, Le Flore

When
March 3, 6:00 AM CST to 12:00 PM CST
Where
Le Flore County, 5 mi SE of Poteau to 5 mi NE of Panama
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
34.999, -94.558

Heavy rain caused numerous roads in the vicinity of Panama and Poteau to be closed due to high water.

Flash Flood, Sequoyah

When
March 3, 6:00 AM CST to 12:00 PM CST
Where
Sequoyah County, 2 mi SW of Muldrow to 2 mi NW of Muldrow
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.400, -94.625

Heavy rain caused several roads in Muldrow to be closed due to high water. In addition, several secondary roads north of Muldrow were flooded.

Flash Flood, Latimer

When
March 3, 6:00 AM CST to 12:00 PM CST
Where
Latimer County, 5 mi SW of Wilburton to 5 mi N of Red Oak
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
34.869, -95.382

Heavy rain caused several roads across the northern part of Latimer County to be closed due to high water.

Flash Flood, Haskell

When
March 3, 6:00 AM CST to 12:00 PM CST
Where
Haskell County, 3 mi SW of Lequire to 3 mi S of Mc Curtain
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
35.069, -95.138

Heavy rain caused several secondary roads in the southeast part of Haskell County to be closed due to high water.

Flash Flood, Pittsburg

When
March 3, 7:00 AM CST to 9:00 AM CST
Where
Pittsburg County, 2 mi N of Crowder to 2 mi W of Crowder
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
35.149, -95.670

Heavy rain caused water to enter a few buildings including the school.

Flash Flood, Pushmataha

When
March 3, 8:00 AM CST to 11:00 AM CST
Where
Pushmataha County, 3 mi W of Albion to 3 mi SW of Albion
Cause
Heavy Rain
Reported by
Public
Coordinates
34.670, -95.153

Heavy rain caused water to flow over a few secondary roads.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2008Every state in 2008This day in weather historyWarnings in Oklahoma, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 80930, 80935, 80937, 80939, 80941, 80944, 80946, 87464, 87473, 87475, 87484, 87487, 87490, 87493.